# SDR PCAA9600318

- Difficulty date: November 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832EX
- Make and model: Dhav DHC8102
- Aircraft serial: 280
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 07803
- Condition: Shattered
- Location: Rt Cockpit
- Part time: 995 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FIRST OFFICER'S WINDSHIELD SHATTERED IN CRUISE FLIGHT AT 21,000 FEET.  A/C DIVERTED INTO SCE.  REMOVED AND REPLACED F/O'S WINDSHIELD IAW DHC MM.  A/C RETURNED TO SERVICE.  ACTT:  13,105  ACTC:  14,988.  (X)
